MathSciNet Relay Station
MathSciNet bibliographic data
MR1963765 (2004a:47030) 47B38 (32A37 46E15)
Hu, Zhangjian Extended Cesàro operators on mixed norm spaces. Proc. Amer. Math. Soc. 131 (2003), no. 7, 2171–2179.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement